Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 75, NWS Austin/San Antonio, TX

April 27, 201515 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 27, 2015, 12:44 AM CDT for 15 counties in Texas. It was in force for 61 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2015, 12:44 AM CDT (05:44 UTC)
Expired
Apr 27, 2015, 1:45 AM CDT
In force
61 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Bandera County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, Guadalupe County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Llano County, TX, Medina County, TX, Travis County, TX, Uvalde County, TX, Williamson County, TX

The radar

The Austin/San Antonio radar (KEWX), 56 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 12:44 AM CDTTSTM WND GST 55Hondo, TX
Apr 27, 1:11 AM CDTTSTM WND GST 41San Antonio Int Ap, TX
Apr 27, 1:20 AM CDTTSTM WND DMG4 Ene Lackland Afb, TXTREES DOWN ON POWER LINES NEAR INTERSECTION OF HWY 90 AND GENERAL MCMULLEN
Apr 27, 1:32 AM CDTTSTM WND GST 53New Braunfels, TX
Apr 27, 1:33 AM CDTTSTM WND DMG1 N Tanglewood Forest, TXTREE DOWN BLOCKING ROADWAY NEAR INTERSECTION OF WESTGATE BLVD AND COHOBA DR. TIME ESTIMATED FROM RADAR
Apr 27, 1:40 AM CDTTSTM WND DMGAustin, TXSEVERAL 4 INCH DIAMETER TREE LIMBS WERE BLOWN DOWN. REPORTED BY FORMER NWS EMPLOYEE. TIME ESTIMATED FROM RADAR.
Apr 27, 1:55 AM CDTTSTM WND GST 59Martindale, TXREPORTED BY FORMER NWS EMPLOYEE. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 7:59 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 5.7 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2015-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2015-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
3554 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

798 
WUUS54 KEWX 270544
SVREWX
TXC019-029-031-053-055-091-187-209-259-265-299-325-453-463-491-
270645-
/O.NEW.KEWX.SV.W.0075.150427T0544Z-150427T0645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1244 AM CDT MON APR 27 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LLANO COUNTY IN SOUTH CENTRAL TEXAS...
  CENTRAL GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS...
  BURNET COUNTY IN SOUTH CENTRAL TEXAS...
  HAYS COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHWESTERN CALDWELL COUNTY IN SOUTH CENTRAL TEXAS...
  TRAVIS COUNTY IN SOUTH CENTRAL TEXAS...
  MEDINA COUNTY IN SOUTH CENTRAL TEXAS...
  COMAL COUNTY IN SOUTH CENTRAL TEXAS...
  KENDALL COUNTY IN SOUTH CENTRAL TEXAS...
  BLANCO COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHEASTERN UVALDE COUNTY IN SOUTH CENTRAL TEXAS...
  EASTERN BANDERA COUNTY IN SOUTH CENTRAL TEXAS...
  BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
  WILLIAMSON COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHEASTERN KERR COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 145 AM CDT

* AT 1243 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR LAKE VICTOR TO NEAR GUADALUPE RIVER STATE PARK
  TO NEAR PIPE CREEK TO QUIHI TO 9 MILES SOUTHEAST OF SABINAL...
  MOVING EAST AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  SAN ANTONIO...AUSTIN...ROUND ROCK...NEW BRAUNFELS...CEDAR PARK...
  GEORGETOWN...PFLUGERVILLE...SAN MARCOS...SEGUIN...UNIVERSAL CITY...
  TAYLOR...BOERNE...HONDO...KINGSLAND...MARBLE FALLS...BURNET...
  CASTROVILLE...COMFORT...WIMBERLEY AND DRIPPING SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3101 9789 3091 9783 3087 9763 3076 9733
      2982 9777 2921 9834 2920 9867 2925 9880
      2920 9881 2917 9959 2960 9941 3014 9865
      3014 9859 3026 9859 3102 9836
TIME...MOT...LOC 0543Z 278DEG 39KT 3097 9821 2992 9853 2976 9887 2940
9904 2921 9938

HAIL...0.75IN
WIND...70MPH
 
$$

CP
1 follow-up statement
639 
WWUS54 KEWX 270605
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
105 AM CDT MON APR 27 2015

TXC019-029-031-053-055-091-187-209-259-265-299-325-453-463-491-
270645-
/O.CON.KEWX.SV.W.0075.000000T0000Z-150427T0645Z/
LLANO TX-GUADALUPE TX-BURNET TX-HAYS TX-CALDWELL TX-TRAVIS TX-
MEDINA TX-COMAL TX-KENDALL TX-BLANCO TX-UVALDE TX-BANDERA TX-
BEXAR TX-WILLIAMSON TX-KERR TX-
105 AM CDT MON APR 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR SOUTHEASTERN LLANO...CENTRAL GUADALUPE...BURNET...HAYS...
NORTHWESTERN CALDWELL...TRAVIS...MEDINA...COMAL...KENDALL...BLANCO...
SOUTHEASTERN UVALDE...EASTERN BANDERA...BEXAR...WILLIAMSON AND
SOUTHEASTERN KERR COUNTIES...

AT 103 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WATSON TO NEAR CANYON LAKE TO NEAR FAIR OAKS
RANCH TO NEAR LACOSTE TO NEAR YANCEY...AND ARE NEARLY STATIONARY. 
 
THESE ARE VERY DANGEROUS STORMS.

HAZARD...80 MPH WIND GUSTS AND PENNY SIZE HAIL. THE STRONGEST WINDS
         WILL IMPACT MEDINA...BEXAR AND COMAL COUNTIES.

SOURCE...RADAR INDICATED. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...AUSTIN...ROUND ROCK...NEW BRAUNFELS...CEDAR PARK...
GEORGETOWN...PFLUGERVILLE...SAN MARCOS...SEGUIN...UNIVERSAL CITY...
TAYLOR...BOERNE...HONDO...KINGSLAND...MARBLE FALLS...BURNET...
CASTROVILLE...COMFORT...WIMBERLEY AND DRIPPING SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3101 9789 3091 9783 3087 9763 3076 9733
      2982 9777 2921 9834 2920 9867 2925 9880
      2920 9881 2917 9959 2960 9941 3014 9865
      3014 9859 3026 9859 3102 9836
TIME...MOT...LOC 0603Z 278DEG 39KT 3095 9793 2990 9826 2974 9860 2938
9877 2919 9911

HAIL...0.75IN
WIND...80MPH
 
$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 11:35 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Apr 26, 11:35 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1135 PM CDT SUN APR 26 2015

.UPDATE...
TO EXPAND THE SEVERE THUNDERSTORM WATCH TO MAVERICK AND ZAVALA
COUNTIES. THE LINE OF THUNDERSTORMS MOVING THROUGH OUR WESTERN
AREA IS EXPANDING TO THE SOUTH AND SEVERE STORMS MAY MOVE INTO
NORTHERN MAVERICK AND ZAVALA COUNTIES DURING THE NEXT COUPLE OF
HOURS. WE HAVE EXPANDED THE WATCH TO THOSE COUNTIES. WE WILL SEE
HOW THINGS DEVELOP OVER THE NEXT FEW HOURS TO DETERMINE IF WE NEED
TO EXPAND THE WATCH FARTHER EAST. NEW ZONES WILL BE OUT SHORTLY.

&&

.PREV DISCUSSION... /ISSUED 1002 PM CDT SUN APR 26 2015/

UPDATE...
SEVERE THUNDERSTORM WATCH CONTINUES ACROSS THE RIO GRANDE PLAINS
..SOUTHERN EDWARDS PLATEAU AND AREAS ALONG AND WEST OF I-35
CORRIDOR(THIS INCLUDES AUSTIN AND SAN ANTONIO METRO AREAS) THROUGH
2 AM MONDAY. LATEST IMAGES FROM AREA RADARS SHOW A LINE OF STRONG
TO SEVERE STORMS EXTENDING FROM CENTRAL TEXAS SOUTHWESTWARD TO
VAL VERDE COUNTY. THIS LINE WILL CONTINUE TO ADVANCE TO THE
SOUTHEAST LATE THIS EVENING AND AFFECT THE I-35 CORRIDOR BY
MIDNIGHT TONIGHT. THE MAIN THREATS ASSOCIATED WITH THESE STORMS
WILL BE THUNDERSTORM DAMAGING WINDS UP TO 70 MPH AND LARGE HAIL UP
TO 2 INCHES IN DIAMETER. HOWEVER...CAN NOT RULE AN ISOLATED
TORNADO. THE LINE OF STORMS WILL CONTINUE TO PUSH TO THE SOUTHEAST
AND AFFECT THE SOUTHEASTERN COUNTIES FROM 3 TO 5 AM MONDAY. SINCE
THE LINE OF STORMS IS FORECAST TO QUICKLY MOVE ACROSS THE
AREA...WIDESPREAD FLOODING IS NOT EXPECTED. HOWEVER...THERE IS A
SLIGHT CHANCE FOR ISOLATED LOCALLY HEAVY RAIN ACROSS PORTIONS OF
THE SOUTHEAST THAT COULD RESULT IN MINOR FLOODING ACROSS AREA
ROADS...POOR DRAINAGE AREAS AND SMALL CREEKS.

WEATHER CONDITIONS WILL IMPROVE FROM WEST TO EAST WITH SOME
LINGERING SHOWER/THUNDERSTORM ACTIVITY ACROSS THE FAR EAST
COUNTIES BY MID MORNING MONDAY.

PREV DISCUSSION... /ISSUED 718 PM CDT SUN APR 26 2015/

AVIATION... /00Z TAF UPDATE/
ANOTHER ROUND OF STRONG TO SEVERE STORMS ARE EXPECTED TO IMPACT
I-35 TERMINALS THIS EVENING. AHEAD OF THIS DEVELOPMENT A GRADUAL
LOWERING INTO MVFR...THEN IFR CLOUDS SHOULD DEVELOP JUST BEFORE
A BROKEN LINE OF CONVECTION MOVES INTO I-35. CONVECTIVE OUTFLOWS
SHOULD OCCASIONALLY LIFT CIGS TO VFR NEAR THE STORMS...BUT WILL
KEEP SKIES AT MAINLY IFR. IMPROVEMENTS INTO MVFR AND VFR ARE
EXPECTED BETWEEN 12Z AND 15Z. MEANWHILE VFR SKIES AND A SUBTLE
OVERNIGHT WIND SHIFT IS ALL THAT IS ACCOUNTED FOR AT DRT...AS MOST
MODELS KEEP THE CONVECTION JUST TO THEIR NE.

PREV DISCUSSION... /ISSUED 249 PM CDT SUN APR 26 2015/

ISOLATED SEVERE POTENTIAL THE REST OF THE AFTERNOON BECOMING
MORE WIDESPREAD OVERNIGHT AS SEVERE LINE OF STORMS EXPECTED...

SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...

FOR NOW THROUGH 7PM...
SUPERCELLS ARE BEGINNING TO FIRE ALONG THE DRY LINE WHICH IS SPANNING
FROM NEAR DEL RIO...EAST OF JUNCTION...AND NORTH INTO CENTRAL
TEXAS. CONTINUED LOW LEVEL MOISTURE FLOW FROM THE SE AND A VERY
UNSTABLE ENVIRONMENT WILL RESULT IN SUPERCELL DEVELOPMENT AS FAR
SOUTH AS THE SOUTH EDWARDS PLATEAU THIS AFTERNOON. SATELLITE
IMAGERY HAS BEEN INDICATING THE BEST INSTABILITY AND LOW LEVEL
CONVERGENCE TO BE ISOLATED TO THE DRY LINE ITSELF...WHICH WAS WELL
HANDLED IN THE 12Z NAM SOLUTIONS THIS MORNING.

VISIBLE SATELLITE AND SURFACE ANALYSIS SHOWS CU DEVELOPMENT
EXTENDING AS FAR SOUTH AS KERRVILLE AND THIS POINT NORTH AND EAST
WILL BE THE FOCUS FOR ISOLATED SUPERCELL DEVELOPMENT THROUGH THE
REST OF THE PEAK HEATING HOURS THIS AFTERNOON. IT IS DIFFICULT TO
ASCERTAIN THE LIKELIHOOD OF DEVELOPMENT AS THE DRYLINE IS
INTERACTING WITH THE MOIST MT AIR MASS RESULTING IN UNEVEN MIXING
FROM NORTH TO SOUTH AND RESULTANT BULGING IN THE DRYLINE. IF ANY
PARCELS ARE ABLE TO LIFT ABOVE THE BOUNDARY LAYER AND TAP INTO THE
ELEVATED INSTABILITY AND STRONG MID LEVEL LAPSE RATES...VERY LARGE
HAIL AND DAMAGING STRAIGHT LINE WINDS COULD RAPIDLY DEVELOP.
TORNADIC POTENTIAL WILL ALSO BE POSSIBLE FOR CELLS IN THE BETTER
MOISTURE ENVIRONMENT FARTHER DISPLACED FROM THE DRY LINE.

FOR 7PM THROUGH MIDNIGHT...
UPPER LEVEL DIVERGENCE WILL INTENSIFY IN THE EXIT REGION OF THE
UPPER LEVEL JET BEGINNING TO SPREAD INTO WEST CENTRAL TEXAS AND
WILL INTERACT WITH THE DRYLINE...WHICH MAY SLIGHTLY RECEDE THIS
EVENING. UPSCALE GROWTH TO A SEVERE MESOSCALE CONVECTIVE SYSTEM IS
EXPECTED ALONG THE DRYLINE...WHICH SHOULD BE ROUGHLY WHERE IT IS
CURRENTLY LOCATED...IF NOT 25 MILES OR SO FARTHER WEST AND BEGIN
TO PROPAGATE EAST SOUTHEASTWARD.

MIDNIGHT THROUGH 4AM...
THE INTENSE SQUALL LINE SHOULD BEGIN IMPACTING THE NORTHERN ZONES
INCLUDING THE AUSTIN METRO AREA BY MIDNIGHT OR 1AM WITH DAMAGING
STRAIGHT LINE WINDS UP TO 70 MPH AND POSSIBLY HIGHER DEPENDING ON
HOW MUCH INSTABILITY REMAINS IN PLACE DURING THE OVERNIGHT HOURS.
DID NOTICE SOME HINTS AT MID LEVEL LAPSE RATES RELAXING JUST A BIT
SO HOPEFULLY THE WIND POTENTIAL WILL REMAIN AT OR BELOW THE
CURRENT THINKING. QUARTER SIZED HAIL WILL ALSO BE POSSIBLE AND
POTENTIALLY SOME LARGER HAIL IN THE MORE INTENSE UPDRAFTS OF THE
LINE. AS THE LINE CONTINUES ITS PROGRESSION SOUTH AND EAST OF
AUSTIN BY 2 TO 4 AM...THE MATURE LINE SHOULD CONTINUE TO EVOLVE
INTO A WIND AND HEAVY RAIN THREAT AND LESS OF A HAIL THREAT.
WHILE THE MOVEMENT OF THE LINE SHOULD BE RATHER QUICK...RAIN RATES
SHOULD INCREASE AS THE LINE BEGINS TO INGEST MORE MOIST BOUNDARY
LAYER AIR. THIS WOULD RESULT IN SOME LOCALLY HEAVY RAIN THAT MAY
RESULT IN LOCALIZED FLASH FLOODING ALONG AND EAST OF THE I35
CORRIDOR WHERE MORE SATURATED SOILS ARE PRESENT FROM PREVIOUS
RAINS OVER THE LAST WEEK.

TOMORROW MORNING AND INTO THE AFTERNOON HOURS...
THE UPPER LOW RESPONSIBLE FOR THE SEVERE EPISODE TODAY WILL SHIFT
EASTWARD INTO THE RED RIVER VALLEY WHILE A COLD FRONT BEGINS TO
DROP DOWN INTO CENTRAL TEXAS. THE SEVERE THREAT WILL SHIFT TO THE
EXTREME EASTERN ZONES AND BY MID-DAY SHOULD BE MOSTLY OUT OF THE
AREA. AS THE COLD FRONT APPROACHES...THERE STILL EXISTS A SLIGHT
CHANCE FOR THUNDER BUT GFS/EURO ARE BOTH NOT ADVERTISING MUCH OF
NOTE WITH THAT ACTIVITY.

LATE MONDAY NIGHT AND INTO TUESDAY MORNING...
THE COLD FRONT WILL BEGIN TO MOVE THROUGH THE AREA OVERNIGHT
MONDAY AND RESULT IN MUCH COOLER TEMPERATURES MOVING INTO THE LONG
TERM PERIOD. MUCH DRIER AIR WILL FILTER IN AS WINDS SHIFT TO THE
NORTH AND CLEAR OUT THE POP CHANCES.

TB3

LONG TERM (TUESDAY THROUGH SUNDAY)...

BENIGN WEATHER CONDITIONS ARE EXPECTED FOR THE EXTENDED FORECAST
PERIOD. NORTHWEST FLOW ALOFT WILL DOMINATE THROUGH SATURDAY FOR COOL
NIGHTS AND MILD AFTERNOONS. A WEAK COLD FRONT IS EXPECTED TO MOVE
ACROSS SOUTH CENTRAL TEXAS THURSDAY AFTERNOON BUT DISSIPATES BEFORE
REACHING THE COASTAL PLAINS. BOTH GFS AND ECM CONCUR WITH THIS
SOLUTION. THIS WILL RE-ENFORCE DRY AND PLEASANT WEATHER ON
FRIDAY. AN UPPER LEVEL TROUGH IS FORECAST TO PUSH FROM THE PACIFIC
NORTHWEST INTO THE NORTHERN ROCKIES BY SUNDAY. AT THE
SURFACE...SOUTHERLY WINDS AND MOISTURE RETURNS ACROSS THE AREA AS
THE UPPER LEVEL TROUGH PUSHES TO THE EAST. THIS TRANSLATE TO A
SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS THE EAST HALF
OF SOUTH CENTRAL TEXAS SUNDAY AFTERNOON AND ACROSS THE RIO GRANDE
FOR THE EVENING PERIOD. TEMPERATURES WILL REMAIN CLOSE TO NORMAL
LEVELS THROUGH THE PERIOD WITH HIGHS IN THE LOWER 80S AND LOWS IN
THE LOWER 60S.

OB17

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              65  85  59  72  51 /  70  20  20  10  -
AUSTIN BERGSTROM INTL AIRPORT  65  83  58  72  49 /  70  20  20  10  -
NEW BRAUNFELS MUNI AIRPORT     66  84  59  73  50 /  60  20  10  10  -
BURNET MUNI AIRPORT            62  83  56  70  49 /  70  20  30  20  -
DEL RIO INTL AIRPORT           62  87  60  76  51 /  20  10  -   -   -
GEORGETOWN MUNI AIRPORT        63  83  57  70  49 /  70  20  30  10  -
HONDO MUNI AIRPORT             63  85  59  74  49 /  50  10  -   -   -
SAN MARCOS MUNI AIRPORT        65  83  60  72  50 /  70  20  10  10  -
LA GRANGE - FAYETTE REGIONAL   69  82  61  72  50 /  60  40  20  10  -
SAN ANTONIO INTL AIRPORT       66  85  60  73  51 /  50  20  10  10  -
STINSON MUNI AIRPORT           67  84  62  74  51 /  50  20  10  10  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...04
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...01
Hazardous weather outlook, Apr 26, 2:11 PM CDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
211 PM CDT SUN APR 26 2015

TXZ171>173-183>194-202>209-217>225-228-271915-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
211 PM CDT SUN APR 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS ACROSS SOUTH
CENTRAL TEXAS THIS AFTERNOON AND TONIGHT. FOR THE AFTERNOON AND
EVENING HOURS...THE GREATEST CONCERN FOR SEVERE WEATHER WILL
REMAIN ALONG AND NORTH OF A DEL RIO TO GEORGETOWN LINE. THE MAIN
CONCERNS WILL BE LARGE HAIL...DAMAGING WIND AND LOCALLY HEAVY
RAINFALL. HOWEVER...AN ISOLATED TORNADO CAN NOT BE RULED OUT.

A SECOND ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER THE
HILL COUNTRY LATE THIS EVENING...THEN MOVE INTO THE INTERSTATE 35
CORRIDOR DURING THE LATE EVENING AND OVERNIGHT HOURS. THE MAIN
CONCERNS WILL DAMAGING WIND...LOCALLY HEAVY RAINFALL AND LARGE
HAIL. HOWEVER...AN ISOLATED TORNADO CAN NOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE SLIGHT RISK FOR STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE
EARLY MONDAY MORNING FOR AREAS EAST OF THE INTERSTATE 35 AND
INTERSTATE 37 CORRIDORS. THE MAIN CONCERNS WILL DAMAGING WINDS
AND LOCALLY HEAVY RAINFALL.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AFTERNOON AND EVENING.

In the hours before

Special weather statement, Apr 26, 10:51 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1051 PM CDT SUN APR 26 2015

TXZ183-202-217-270445-
MAVERICK TX-VAL VERDE TX-KINNEY TX-
1051 PM CDT SUN APR 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MAVERICK...KINNEY AND
SOUTHEASTERN VAL VERDE COUNTIES UNTIL 1145 PM CDT...

AT 1050 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LAKE VIEW TO 18 MILES
SOUTH OF LAKE AMISTAD...AND MOVING EAST AT 50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DEL RIO...BRACKETTVILLE...SPOFFORD...DARLING...ALAMO VILLAGE...
STANDART...LAKE VIEW...AMANDA...VAL VERDE PARK...CIENEGAS TERRACE...
ANACACHO...LAUGHLIN AFB...AMISTAD VILLAGE...ROUGH CANYON REC AREA...
KICKAPOO CAVERN STATE PARK AND TURKEY MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

IF ON OR NEAR LAKE AMISTAD...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2962 10105 2962 10011 2897 10013 2901 10065
      2910 10068 2917 10078 2920 10077 2926 10081
      2928 10087 2931 10089 2933 10094 2935 10095
      2936 10100 2939 10102
TIME...MOT...LOC 0350Z 271DEG 43KT 2954 10094 2910 10095

CP
Local storm report, Apr 26, 11:23 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1123 PM CDT SUN APR 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND GST     LAUGHLIN AFB            29.36N 100.78W
04/26/2015  M49 MPH          VAL VERDE          TX   ASOS

&&

BF
Local storm report, Apr 26, 11:26 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1126 PM CDT SUN APR 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND GST     DEL RIO                 29.38N 100.90W
04/26/2015  M41 MPH          VAL VERDE          TX   ASOS

&&

LJH
Local storm report, Apr 26, 11:44 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1144 PM CDT SUN APR 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND DMG     2 ESE DEL RIO           29.37N 100.87W
04/26/2015                   VAL VERDE          TX   LAW ENFORCEMENT

            POWERLINES DOWN ON TRAIN TRACKS. TIME ESTIMATED FROM
            RADAR

&&

EVENT NUMBER EWX1500288

LJH
Local storm report, Apr 27, 12:08 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1208 AM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND DMG     KERRVILLE               30.04N  99.14W
04/26/2015                   KERR               TX   PUBLIC

            LARGE TREE BLOWN DOWN IN YARD

&&

EVENT NUMBER EWX1500289

LJH
Local storm report, Apr 27, 12:11 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1211 AM CDT MON APR 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 PM     TSTM WND GST     KERRVILLE               30.04N 99.14W
04/26/2015  M41 MPH          KERR               TX   AWOS

&&

LJH

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 9:27 PM CDTSpecial Weather StatementEWXVal Verde63 min
Apr 26, 9:39 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde66 min
Apr 26, 10:21 PM CDTSpecial Weather StatementEWXKinney39 min
Apr 26, 10:40 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real, Val Verde65 min
Apr 26, 10:51 PM CDTSpecial Weather StatementEWXKinney54 min
Apr 26, 11:04 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr, Llano56 min
Apr 26, 11:14 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde, Val Verde31 min
Apr 26, 11:21 PM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kerr, Real39 min
Apr 26, 11:40 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kinney, Maverick, Medina, Real and 2 more35 min
Apr 26, 11:49 PM CDTSevere Thunderstorm WarningEWXBandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 1 more71 min
Apr 27, 12:14 AM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde46 min
Apr 27, 12:38 AM CDTTornado WarningEWXFrio, Medina, Uvalde52 min
Apr 27, 12:47 AM CDTSpecial Weather StatementEWXDimmit, Frio, Maverick, Zavala58 min
Apr 27, 1:24 AM CDTTornado WarningEWXAtascosa, Frio, Medina66 min
Apr 27, 1:38 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bastrop, Bexar, Caldwell, Comal, Dimmit and 13 more52 min
Apr 27, 1:54 AM CDTTornado WarningEWXAtascosa, Frio38 min
Apr 27, 2:24 AM CDTTornado WarningEWXAtascosa, Wilson36 min
Apr 27, 2:30 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Lavaca, Lee and 2 more45 min
Apr 27, 3:00 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Wilson60 min
Apr 27, 3:55 AM CDTSpecial Weather StatementEWXDeWitt35 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.